Comparison of numerical simulations of barrier membranes with impermeable flakes

Goodyer, C.E. and Bunge, A.L. (2009) Comparison of numerical simulations of barrier membranes with impermeable flakes. Journal of Membrane Science, 329 (1-2). pp. 209-218. ISSN 0376-7388

Abstract

Metadata

Authors/Creators:
  • Goodyer, C.E.
  • Bunge, A.L.
Copyright, Publisher and Additional Information: Copyright © 2008 Elsevier B.V.
Keywords: Barrier membrane; Diffusion; Permeability; Finite element; Mathematical model
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Computing (Leeds)
Depositing User: Mrs Irene Rudling
Date Deposited: 17 Feb 2009 18:49
Last Modified: 18 Jun 2015 17:29
Published Version: http://dx.doi.org/10.1016/j.memsci.2008.12.047
Status: Published
Publisher: Elsevier
Refereed: Yes
Identification Number: 10.1016/j.memsci.2008.12.047

Share / Export

Statistics